Cholelithiasis and urolithiasis in ileostomy patients

F. Giunchi, B. Balbi, G. Giulianini, G. Cacciaguerra

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)37-40
Number of pages4
JournalItalian Journal of Surgical Sciences
Volume19
Issue number1
Publication statusPublished - 1989

ASJC Scopus subject areas

  • Surgery

Cite this

Giunchi, F., Balbi, B., Giulianini, G., & Cacciaguerra, G. (1989). Cholelithiasis and urolithiasis in ileostomy patients. Italian Journal of Surgical Sciences, 19(1), 37-40.